# SDR TRBA201124101

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 34,278 hours, 40,015 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR LEVER SELECTED UP, THE RT MAIN GEAR DID NOT RETRACT.  WE HAD RED UNLK AND THE GREEN ARROW ON BOTH UPPER AND LOWER PANELS.  R & R LG SELECTOR CONTROL VALVE.  OPS AND LEAK CHECK GOOD IAW ATR JIC VAR32-31-51 RAI 10000 002 AND PERFORMED SEVERAL EXT AND RETRACTION OPS CKS IAW ATR JIC 32-31-00 OPT 10000 OPS CHECK WAS GOOD EACH TIME.
